# SDR SWAA2019072535286

- Difficulty date: July 22, 2019
- Submitted: July 25, 2019
- Operation: Air carrier
- Aircraft: N417WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29822
- Aircraft time: 60,730 hours, 35,852 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Splice
- Part number: 146A7500
- Condition: Corroded
- Location: Floor Panel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL TEE SUPPORT ASSEMBLY CORRODED AT BS. 727D, BETWEEN LBL 20 TO RBL 20.  R&R PANEL SPLICE PER SRM AND DWG.
